# SDR UALA2008111301538

- Difficulty date: March 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 58,905 hours, 32,357 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 170101
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STRONG FUEL ODOR DETECTED IN CABIN.  LOWER FUEL NOZZLE AT 6 O'CLOCK POSITION MISSING BOLT.  THREADED INSERT IS STRIPPED CANNOT SECURE BOLT.  RAN APU AND FOUND FUEL LEAK AT FUEL HEATER AFT CHECK VALVE UNION AREA.  DIFFICULT TO SEE IF LEAK IS DUE TO SEALS OR UNIONS.  APU NEEDS TO BE DROPPED TO REPLACE CHECK VALVE AND APPROPRIATE SEALS.  MAY NEED TO CHANGE HEATER AS PRECAUTIONARY.  REMOVED APU AND ROUTED TO SHOP FOR REPAIR AND TEST CELL RUN.  REPLACED APU AND FUEL HEATER CHECK VALVE AND SEALS.  OPS AND LEAKS CHECKS GOOD.
